Is this just a side effect that will subside? I seem to have been doing fine on 37.5 now I noticed I feel more depressed and anxious?
It may take a couple of weeks for your dose increase to settle in. It may be just the side effects from the increase. If you were doing fine on the 37.5 mg you can always ask you doctor if you can stay on that dose.
Hope you feel better soon :)
Hi, John! It's a common response to the dose increase which should resolve in a matter of days to a couple of weeks for most people. But, if it persists, as Janie says you can always go back to the initial loading dose if it controlled your original symptoms well.
Good luck with this and hang in there. You'll be fine either way. Wildcat
Hello all Great answers and yes John THE EFFEXOR IF IT IS A CAPSULE that is the timed release never ever open these capsules and if it's the tablet than it is the regular release many times they start with the 37.5 extended release or the 75mg extended release and bump up from there a good normal dose for most people is the 150mg daily of the extended release your at the midway dose there and most do pretty good on it. Just remember whenever your dose is changed your symptoms seem like they increase on just about anyone do your best to get through that first part which is the few days to 14 days normally not as long when you have already been started and try to take these at about the same time each day. Do your best to not skip any dose's but everything your saying is normal for us on this type of medication and even if the doctor has to switch later for any reason it must be tapered down very slowly. Chuck1957 Hang in there it does get better.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does effexor xr make you more nervous when the dose is increased? I just went from 150 to 225 4 days
Updated 15 Jan 2017 • 1 answer
Updated 5 Nov 2015 • 3 answers
Updated 24 Feb 2018 • 3 answers
Updated 14 days ago • 2 answers
Updated 14 days ago • 1 answer